RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1965, Volume 68(110), Number 4, Pages 623–631 (Mi msb4367)  

This article is cited in 12 scientific papers (total in 12 papers)

On asymptotics of eigenvalues and singular numbers of linear operators which increase smoothness

V. I. Paraska


Full text: PDF file (1022 kB)

Bibliographic databases:
UDC: 513.882
Received: 21.01.1965

Citation: V. I. Paraska, “On asymptotics of eigenvalues and singular numbers of linear operators which increase smoothness”, Mat. Sb. (N.S.), 68(110):4 (1965), 623–631

Citation in format AMSBIB
\Bibitem{Par65}
\by V.~I.~Paraska
\paper On asymptotics of eigenvalues and singular numbers of linear operators which increase smoothness
\jour Mat. Sb. (N.S.)
\yr 1965
\vol 68(110)
\issue 4
\pages 623--631
\mathnet{http://mi.mathnet.ru/msb4367}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=199749}
\zmath{https://zbmath.org/?q=an:0149.10501}


Linking options:
  • http://mi.mathnet.ru/eng/msb4367
  • http://mi.mathnet.ru/eng/msb/v110/i4/p623

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Agranovich, “Summability of series in root vectors of non-self-adjoint elliptic operators”, Funct. Anal. Appl., 10:3 (1976), 165–174  mathnet  crossref  mathscinet  zmath
    2. M. Sh. Birman, M. Z. Solomyak, “Estimates of singular numbers of integral operators”, Russian Math. Surveys, 32:1 (1977), 15–89  mathnet  crossref  mathscinet  zmath
    3. T. N. Kozubenko, B. D. Kotlyar, “The singular numbers of operators increasing smoothness in the anisotropic case”, Russian Math. Surveys, 35:4 (1980), 171–172  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. P. A. Kuchment, “Floquet theory for partial differential equations”, Russian Math. Surveys, 37:4 (1982), 1–60  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. A. M. Gomilko, “Spectrum, adjoining the real axis, in a problem of elasticity theory”, Funct. Anal. Appl., 16:1 (1982), 57–58  mathnet  crossref  mathscinet  zmath  isi
    6. M. R. Dostanic, “Spectral properties of an operator of Riesz potential type and its product with the Bergman projection on a bounded domain”, Sb. Math., 191:9 (2000), 1279–1300  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. M. S. Agranovich, “Spectral problems for second-order strongly elliptic systems in smooth and non-smooth domains”, Russian Math. Surveys, 57:5 (2002), 847–920  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    8. E. R. Akchurin, “Spectral properties of the generalized Friedrichs model”, Theoret. and Math. Phys., 163:1 (2010), 414–428  mathnet  crossref  crossref  zmath  adsnasa  isi  elib
    9. V. M. Kaplitskiǐ, “Asymptotics of the distribution of eigenvalues of a selfadjoint second order hyperbolic differential operator on the two-dimensional torus”, Siberian Math. J., 51:5 (2010), 830–846  mathnet  crossref  mathscinet  isi  elib
    10. E. R. Akchurin, R. A. Minlos, “On a method in scattering theory”, Trans. Moscow Math. Soc., 72 (2011), 143–156  mathnet  crossref  zmath  elib
    11. A. S. Holevo, “On conditions for an operator to be in the class $\mathscr{S}_{p}$”, Russian Math. Surveys, 75:1 (2020), 193–195  mathnet  crossref  crossref  elib
    12. A. S. Holevo, “Schatten Class Operators in a Representation Space of Canonical Commutation Relations”, Proc. Steklov Inst. Math., 309 (2020), 150–158  mathnet  crossref  crossref  isi
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:226
    Full text:102

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020